RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 103, Issue 3  


A Functional Limit Theorem for Decomposable Branching Processes with Two Particle Types
V. I. Afanasyev
323
Embeddings of Spaces of Functions of Positive Smoothness on Irregular Domains in Lebesgue Spaces
O. V. Besov
336
Representations of the Klein Group Determined by Quadruples of Polynomials Associated with the Double Confluent Heun Equation
V. M. Buchstaber, S. I. Tertychnyi
346
On the Determinability of Mixed Abelian Groups by Their Endomorphism Semigroups
V. K. Vildanov, O. V. Ljubimtsev, D. S. Chistyakov
364
Certain Partial Conservativeness Properties of Intuitionistic Set Theory with the Principle of Double Complement of Sets
A. Vladimirov
372
Asymptotic Solution of the Cauchy Problem for a First-Order Equation with a Small Parameter in a Banach Space. The Regular Case
S. P. Zubova, V. I. Uskov
392
On the Dimension of Preimages of Certain Paracompact Spaces
I. M. Leibo
404
On the Robin Problem for Second-Order Elliptic Equations in Cylindrical Domains
A. V. Neklyudov
417
On the Curvature Properties of Manifolds with Deformed $G_2$ Structures
N. Ozdemir, S. Aktay
437
A Model of Random Sales
I. G. Pospelov
445
The Second Boundary-Value Problem in a Half-Strip for a Parabolic-Type Equation with Bessel Operator and Riemann–Liouville Partial Derivative
F. G. Khushtova
460

Brief Communications
Asymptotics of Jacobi–Piñeiro Polynomials and Functions of the Second Kind
V. G. Lysov
471
Asymptotic Solutions of One-Dimensional Linear Evolution Equations for Surface Waves with Account for Surface Tension
S. A. Sergeev
475

Papers published in the English version of the journal
Almost Empty Monochromatic Quadrilaterals in Planar Point Sets
L. Liu, Y. Zhang
405–414
Bringing Closed Polygonal Curves in the Plane to Normal Form via Local Moves
S. Avvakumov, A. Sossinsky
466–473
A Note on Campanato Spaces and Their Applications
D. H. Wang, J. Zhou, Z. H. Teng
483–489
Hyperbolicity for Conservative Diffeomorphisms
A. Zamani Bahabadi
490–494
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019